# SDR SIM2002F00000

- Difficulty date: September 26, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Engine: Allsn AE3007C
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ALCLAD2024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF AN EXISTING REPAIR TO FRAME 73 AT STRINGER 15L ADDITIONAL DAMAGE IN THE FORM OF A .75 INCH LONG CRACK, WAS FOUND.  REMOVED THE EXISTING REPAIR PERFORMED AN EDDY CURRENT INSPECTION TO CONFIRM CRACK ENDED AT A RIVET HOLE.  FABRICATED AN L-SHAPE REINFORCEMENT AND INSTALLED INTO FIR AIRCRAFT.  REPAIR DONE IAW MM REPAIR STATEMENT AND STANDARD MFG SRM PRACTICES.
